MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186731740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional device product codes: mnh; mni; kwp; kwq.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had posterior spinal fusion surgery done on (b)(6) 2021.The patient underwent a revision surgery on (b)(6) 2021 as the patient was having complication from a right side s1 pedicle screw.The patient was experiencing right side leg pain.The screw was removed and new implants were put in.Procedure outcome is unknown.This report is for one (1) viper system cortical fix polyaxial screw 5.5 7 x 40mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12378820
Report Number1526439-2021-01794
Device Sequence Number4407311
Product Code NKB
UDI-Device Identifier10705034352008
UDI-Public(01)10705034352008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186731740
Device Catalogue Number186731740
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2021
Initial Report FDA Received Date08/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;